# SDR SWIA201232382

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 25,001 hours, 21,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LIGHTED EXIT SIGN FELL DOWN.  (FLT 2953)  REPLACED THE EMERGENCY LIGHT FIXTURE ABOVE THE SERVICE DOOR.
